# SDR UPS202151

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162211
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND NR 4 SLAT RT (I/B) ACTUATOR RIB CRACKED BETWEEN FLANGES COMMON TO SPAR AND UPPER SKIN.  INSTALLED REPAIR IAW EO 727-57-1077.
